# SDR USAA950114

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114471
- Condition: Cracked
- Location: Bs 389
- Part time: 67,355 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING CX-5 CHECK INSPECTION ACCOMPLISHED SID INSPECTION PSE 53.09.001A, FOUND .5 INCH CRACK AT STATION 389 LONGERON 17R.  (VISUAL INSPECTION).  CUT OUT DAMAGED AREA, INSTALLED FILLER/DOUBLER TYPE REPAIR PER DAC SRM 53-04 FIG 35 AND USAIR EA 29574.  (Z)
